MAUDE Adverse Event Report: Medtronic, Inc. Dual Chamber Temporary Pacemaker; PULSE-GENERATOR, PACEMAKER, EXTERNAL

Medtronic, Inc. Dual Chamber Temporary Pacemaker; PULSE-GENERATOR, PACEMAKER, EXTERNAL
Model Number 5392
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiac Arrest (1762); Ventricular Fibrillation (2130); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the external pulse generator (epg) incorrectly sensed the t wave and delivered pacing output.It was noted that the sense amplitude function was not working correctly.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that the patient had epicardial wires connected to an external pulse generator (epg) and was maintained on a backup rate.The patient subsequently experienced an r on t event, followed by ventricular fibrillation and cardiac arrest.It was noted that the backup pacing settings prior to the arrest were noted as a rate of 50 beats per minute, sensitivity of 2 millivolts, output of 10 volts, and single chamber fixed rate (vvi) mode.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the customer's comment that the external pulse generator (epg) incorrectly sensed the t wave and delivered pacing output.It was noted that the sense amplitude function was not working correctly.The device passed all incoming tests with no anomalies observed.Additionally, it was noted during the visual inspection that the hanger was cracked and all six screws were contaminated.All found defective parts were replaced, and all other identified issues were resolved.The epg then passed all final functional tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Dual Chamber Temporary Pacemaker
Common Device Name
PULSE-GENERATOR, PACEMAKER, EXTERNAL
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50501939
Report Number2182208-2026-50371
Device Sequence Number9432051
Product Code DTE
UDI-Device Identifier00763000162443
UDI-Public(01)00763000162443(11)240612
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5392
Device Catalogue Number5392
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age56 YR
Patient SexMale
Patient Weight271 LB